# SDR C2XA03IA068

- Difficulty date: June 28, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 76074
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING PREFLIGHT THE CREW NOTED THAT THE EMERGENCY LIGHTS FAILED TO ILLUMINATE.  IAH-  MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY BATTERY PACK, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
